Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 7, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 16, 2008, 6:54 PM CST for Cedar County, Missouri. It took effect at Feb 17, 2008, 10:52 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 16, 2008, 6:54 PM CST (00:54 UTC)
- In effect from
- Feb 17, 2008, 10:52 PM CST
- Expired
- Feb 17, 2008, 9:20 AM CST
- In force
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 170054 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 654 PM CST SAT FEB 16 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL SATURDAY EVENING WILL CAUSE RIVER & LEVELS TO RISE. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC169-171254- /O.NEW.KSGF.FL.W.0006.080217T1048Z-080220T0000Z/ /TBNM7.1.ER.080217T1048Z.080218T0000Z.080219T0000Z.NO/ 654 PM CST SAT FEB 16 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM SATURDAY THE STAGE WAS 11.1 (ESTIMATED) FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 14.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT...AT 15.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE LOWER TA 250 TRAINING AREA. $$ MOC039-171254- /O.NEW.KSGF.FL.W.0007.080217T2330Z-080219T1221Z/ /CMZM7.1.ER.080217T2330Z.080218T0600Z.080218T1221Z.NO/ 654 PM CST SAT FEB 16 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * FROM SUNDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 PM SATURDAY THE STAGE WAS 6.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 17.0 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
3 follow-up statements
000 WGUS83 KSGF 171055 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 455 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL FROM SATURDAY EVENING THROUGH EARLY THIS MORNING HAS CAUSED RIVER & LEVELS TO RISE. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-180155- /O.EXT.KSGF.FL.W.0007.080218T0452Z-080219T0712Z/ /CMZM7.1.ER.080218T0452Z.080218T0600Z.080218T0712Z.NO/ 455 AM CST SUN FEB 17 2008 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * FROM THIS EVENING TO EARLY TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 AM SUNDAY THE STAGE WAS 7.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY DAYBREAK MONDAY. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
000 WGUS83 KSGF 171503 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 903 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL TIME FRAME LOCATION HAS CAUSED RIVER & LEVELS TO RISE. ANY OTHER PERTINENT INFORMATION THAT WOULD AFFECT THE PUBLIC DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC169-171533- /O.CAN.KSGF.FL.W.0006.000000T0000Z-080220T0300Z/ /TBNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:03 AM SUNDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.7 FEET AFTER MIDNIGHT. * IMPACT...AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE PONTOON TRAINING AREA. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0003.000000T0000Z-080220T1245Z/ /HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OSAGE RIVER NEAR HORTON. * AT 8:45 AM SUNDAY THE STAGE WAS 25.6 FEET. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 35.4 FEET TUESDAY MORNING. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0004.000000T0000Z-080220T0648Z/ /NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE MARMATON RIVER NEAR NEVADA. * AT 8:45 AM SUNDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET TOMORROW EARLY AFTERNOON. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0005.000000T0000Z-080222T0900Z/ /SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE OSAGE RIVER NEAR SCHELL CITY. * AT 8:45 AM SUNDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 23.7 FEET WEDNESDAY MORNING. $$ MOC039-171533- /O.CAN.KSGF.FL.W.0007.000000T0000Z-080219T0712Z/ /CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 8:45 AM SUNDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.3 FEET AFTER MIDNIGHT. $$ HATCH
000 WGUS83 KSGF 171520 CCA FLSSGF FLOOD STATEMENT...CORRECTION...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 921 AM CST SUN FEB 17 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY OSAGE RIVER NEAR SCHELL CITY AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC169-171533- /O.CAN.KSGF.FL.W.0006.000000T0000Z-080220T0300Z/ /TBNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:03 AM SUNDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.7 FEET AFTER MIDNIGHT. * IMPACT...AT 13.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE PONTOON TRAINING AREA. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0003.000000T0000Z-080220T1245Z/ /HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OSAGE RIVER NEAR HORTON. * AT 8:45 AM SUNDAY THE STAGE WAS 25.6 FEET. * FLOOD STAGE IS 41.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 35.4 FEET TUESDAY MORNING. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0004.000000T0000Z-080220T0648Z/ /NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE MARMATON RIVER NEAR NEVADA. * AT 8:45 AM SUNDAY THE STAGE WAS 5.6 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET TOMORROW EARLY AFTERNOON. $$ MOC217-171533- /O.CAN.KSGF.FL.W.0005.000000T0000Z-080222T0900Z/ /SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE OSAGE RIVER NEAR SCHELL CITY. * AT 8:45 AM SUNDAY THE STAGE WAS 12.3 FEET. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 23.7 FEET WEDNESDAY MORNING. $$ MOC039-171533- /O.CAN.KSGF.FL.W.0007.000000T0000Z-080219T0712Z/ /CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CST SUN FEB 17 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 8:45 AM SUNDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.3 FEET AFTER MIDNIGHT. $$ HATCH
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 16, 5:51 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 16, 5:51 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CST SAT FEB 16 2008
.DISCUSSION...
MAIN FOCUS IN THE SHORT TERM WILL BE WITH THE STORM SYSTEM TO
AFFECT THE AREA TONIGHT INTO SUNDAY.
STRONG AREA OF LOW PRESSURE WAS LOCATED OVER NORTHEAST TEXAS EARLY
THIS AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS ACROSS
OKLAHOMA AND ARKANSAS EXTENDING DOWN INTO TEXAS. THIS BAND OF
PRECIPITATION WAS BEGINNING TO PUSH INTO SOUTHERN MISSOURI AND
SHOULD BECOME WIDESPREAD OVER THE AREA THIS EVENING. PW VALUES OF
AN INCH TO INCH AND A QUARTER ARE EXPECTED THIS EVENING AS THE
RAIN MOVES IN SO WILL LIKELY SEE PERIODS OF HEAVY RAIN TONIGHT.
RIVERS ALREADY FLOWING PRETTY QUICKLY AND SURFACE IN GENERALLY
FROZEN TO ABOUT A 2 INCH DEPTH SO MOST OF THE PRECIPITATION WILL
LIKELY RUNOFF TONIGHT/SUNDAY. STILL EXPECTING RAINFALL FROM 1 TO 3
INCHES OVER THE AREA WITH THE HIGHEST AMOUNTS ACROSS WESTERN
MISSOURI AND SOUTHEAST KANSAS. FLOOD WATCH REMAINS IN EFFECT
THROUGH MIDDAY SUNDAY FOR THE ENTIRE AREA. TEMPERATURES SHOULD
REMAIN STEADY OR SLOWLY RISE TONIGHT ACROSS MOST OF THE CWA. AS
LOW LIFTS NORTHEAST INTO SOUTHWEST MISSOURI TOWARDS 12Z COLDER AIR
WILL MOVE IN BEHIND THE LOW ACROSS SOUTHWEST MISSOURI INTO WEST
CENTRAL MISSOURI AND SOUTHEAST KANSAS. COULD SEE A CHANGE-OVER TO
LIGHT SNOW BY MID TO LATE MORNING IN THESE AREAS WITH UP TO AN
INCH IN SNOWFALL. THE COLDER AIR WILL MOVE IN A BIT LATER FURTHER
EAST CHANGING PRECIPITATION OVER TO SNOW BY THE AFTERNOON OVER THE
INTERSTATE 44 CORRIDOR. LITTLE OR NO ACCUMULATION IS EXPECTED IN
THESE AREAS. THE LOW WILL QUICKLY RACE NORTHEAST DURING THE DAY
SUNDAY WITH THE HEAVIEST SNOW BAND EXPECTED TO AFFECT NORTHERN
SECTIONS OF MISSOURI. WINDS WILL BE ANOTHER CONCERN ON SUNDAY
BEHIND THE FRONT AND COULD SEE SOME GUSTS OVER 35 MPH.
ANOTHER UPPER WAVE WILL PUSH THROUGH ON SUNDAY NIGHT AND COULD
SQUEEZE OUT SOME SNOW FLURRIES OVER THE EASTERN PORTION OF THE
CWA. CLEARING SHOULD BEGIN BY MONDAY WITH MUCH COLDER TEMPERATURES
EXPECTED BY MONDAY NIGHT AS SURFACE RIDGE MOVES OVERHEAD.
LONG TERM (TUESDAY THROUGH SATURDAY)...
EXTENDED PERIOD LOOKS TO BE UNSETTLED. UPPER TROUGH WILL SHIFT EAST
OF THE AREA AT THE BEGINNING OF THE EXTENDED PERIOD WITH MORE OF A
WESTERLY FLOW ALOFT DEVELOPING AND MORE OF A SPLIT FLOW WITH THE
SOUTHERN STREAM MORE PREDOMINANT FOR THE FORECAST AREA. SEVERAL
WAVES OF ENERGY WILL AFFECT THE AREA FROM LATE WEDNESDAY THROUGH THE
REMAINDER OF THE EXTENDED PERIOD WHICH WILL KEEP THINGS UNSETTLED
WITH A CHANCE OF PRECIPITATION NEARLY EVERY DAY. THE BEST CHANCE
APPEARS TO BE WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER WAVE SWINGS
THROUGH THE AREA. TEMPERATURES AT THIS TIME LOOK TO BE WARM ENOUGH
TO KEEP PRECIPITATION IN THE FORM OF RAIN AS MAIN COLD AIR WILL
REMAIN WELL TO THE NORTH.
LINDENBERG
&&
.AVIATION...
IFR CEILINGS AND VISIBILITIES WILL BE WIDESPREAD ACROSS THE REGION
TONIGHT AND SUNDAY. THE VISIBILITY WILL BE VARIABLE AND LOWER
BELOW 3 MILES IN HEAVY RAIN. THUNDERSTORMS WILL ALSO AFFECT THE
JOPLIN AND SPRINGFIELD VICINITIES. SOUTHEAST WINDS WILL INCREASE
THROUGH THE EVENING AS A STORM SYSTEM TRACKS OUT OF TEXAS. WINDS
WILL VEER TO THE WEST BY MIDDAY SUNDAY AS A COLD FRONT SWEEPS
ACROSS THE AREA.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Feb 16, 6:14 PM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 614 PM CST SAT FEB 16 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 614 PM CST SAT FEB 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. HEAVY RAINFALL AMOUNTS OF ONE TO THREE INCHES MAY RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS...AND OTHER POOR DRAINAGE AREAS. IN ADDITION...WIND GUSTS OF 35 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. RAIN WILL LIKELY CHANGE TO LIGHT SNOW LATE SUNDAY MORNING FROM SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI...AND DURING THE AFTERNOON ALONG THE INTERSTATE 44 CORRIDOR. UP TO AN INCH OF SNOW WILL BE POSSIBLE ACROSS WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS. AREAS OF FLOODING FROM HEAVY RAINFALL OVERNIGHT WILL LIKELY BE ONGOING SUNDAY. RIVER FLOODING WILL ALSO LIKELY DEVELOP. WIND GUSTS OF 35 MPH WILL ALSO BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:54 PM CST | River Flood Warning | SGF | Pulaski | 14 hr |
| Feb 16, 9:41 PM CST | Flash Flood Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 24 more | 6 hr |
| Feb 16, 10:52 PM CST | Flash Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Phelps and 2 more | 5 hr |
| Feb 17, 9:26 AM CST | River Flood Warning | SGF | Shannon | 19 hr |
| Feb 17, 9:26 AM CST | River Flood Warning | SGF | Stone | 34 hr |
| Feb 17, 11:59 AM CST | River Flood Warning | SGF | Pulaski | 44 hr |
| Feb 17, 2:50 PM CST | Areal Flood Warning | SGF | Barry, Benton, Camden, Christian, Dallas, Dent and 21 more | 24 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.